Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebraic hulls and smooth orbit equivalence
HTML articles powered by AMS MathViewer

by Alessandra Iozzi PDF
Trans. Amer. Math. Soc. 326 (1991), 371-384 Request permission

Abstract:

For $i = 1,2,$ let ${\mathcal {F}_i}$ be foliations on smooth manifolds ${M_i}$ determined by the actions of connected Lie groups ${H_i}$; we describe here some results which provide an obstruction, in terms of a geometric invariant of the actions, to the existence of a diffeomorphism between the $\mathcal {F}_i’{\text {s}}$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D40, 28D15, 57S99
  • Retrieve articles in all journals with MSC: 22D40, 28D15, 57S99
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 326 (1991), 371-384
  • MSC: Primary 22D40; Secondary 28D15, 57S99
  • DOI: https://doi.org/10.1090/S0002-9947-1991-1002921-7
  • MathSciNet review: 1002921